Branching property of Markov processes
Séminaire de probabilités de Strasbourg, Tome 6 (1972) , pp. 177-197.
@article{SPS_1972__6__177_0,
     author = {Nagasawa, Masao},
     title = {Branching property of Markov processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {177--197},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {6},
     year = {1972},
     zbl = {0231.60073},
     mrnumber = {378132},
     language = {en},
     url = {http://archive.numdam.org/item/SPS_1972__6__177_0/}
}
Nagasawa, Masao. Branching property of Markov processes. Séminaire de probabilités de Strasbourg, Tome 6 (1972) , pp. 177-197. http://archive.numdam.org/item/SPS_1972__6__177_0/

[1] N. Ikeda - M. Nagasawa - S. Watanabe, Branching Markov processes I, II, III. Journal of Math. Kyoto Univ. Vol. 8 (1968) 233-278, 365-410, vol. 9 (1969) 45-160. | Zbl 0233.60068

[2] M. Nagasawa, Construction of branching Markov processes with age and sign, Kodai Math. Sem. Rep. vol. 20 (1968) 469-508. | MR 247677 | Zbl 0176.47902

[3] M. Nagasawa - T. Sirao, Probabilistic treatment of the blowing up of solutions for a nonlinear integral equation, Trans. A.M.S. vol. 139 (1969) 301-310. | MR 239379 | Zbl 0175.40702

[4] M. Nagasawa, Lecture note on Markov processes, Aarhus University 1970/71.

[5] S.A. Sawyer, A formula for semigroups, with an application to branching diffusion processes, Trans A.M.S. vol 152 (1970) 1-38. | MR 266319 | Zbl 0221.60053

[6] T. Sirao, On signed branching Markov processes with age, Nagoya Math. J. vol. 32 (1968) 155-225. | MR 232443 | Zbl 0174.49601

[7] T. Sirao, On a branching Markov process with derivatives, (to appear). | MR 648841